# SDR AALA202105139904

- Difficulty date: April 27, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5323002720000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON BORE OF FORWARD LUG (DIAMETER: 1.269 INCHES, WIDTH: 0.650). REPLACED LOCK FITTING BETWEEN FR 27 AND FR 28 FORWARD CARGO COMPARTMENT PER SRM 51-42-11-801.
